Iam a 30 year old male and have hypothyroidism along with hashimoto's disease.Im on 25mcg's of levorothroxine (TSH 6) but still have all the symptoms you could possibly imagine.I started to notice now my sex drive feels very low.My adrenals test came back fine through a salvia cortisol test except for high in the morning.
My question is if the early stages of having hypo and hashi's can effect your testosterone levels?I just dont understand why i feel so much brain fog and just out of it.Also, how fast does the TSH usually rise up when you have hashimoto's disease a year? I'm sure its different for everyone,but maybe someone can help out.thanks
All of the hormones in your body must work together in order for you to feel well. We do have some members who have low testosterone, along with hypo/Hashi's. You should get your levels tested.
Hashimoto's is an autoimmune disease, which I'm sure you already know. Thyroid function sometimes declines quickly, with Hashi's and sometimes, it goes pretty fast. It's impossible to say.
What are your current lab results? You should be getting tested periodically, for Free T3, Free T4, as well as the TSH. Be sure to post reference ranges, along with results, since ranges vary lab to lab and must come from your own report.
TSH is a pituitary hormone and should only be used as an "indicator"; it should not be used, alone, to determine thyroid function or medication dosages.
Brain fog is a common hypo symptom. It sounds as though you may need an increase in your medication dosage.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.